# SDR USAA001325

- Difficulty date: August 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 1 INCH BY 1 INCH, CREASE BEAM SHEAR WEB BETWEEN 616/639, STRINGER 17R.  INSTALLED NEW WEB SRM 51-10-02 AND TR 53-10-02.  (M)
